# SDR AALA202111155196

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737*
- Aircraft serial: 33331
- Aircraft time: 20,621 hours, 8,080 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR INTERIOR HANDLE LOOSE. TIGHTENED RETAINING SCREW ON DOOR INTERIOR HANDLE.
